# SDR CALA2025040403524

- Difficulty date: March 31, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N69804
- Make and model: Boeing 737924ER
- Aircraft serial: 42816
- Aircraft time: 36,428 hours, 13,401 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG15916
- Condition: Faulted
- Location: Zone 800
- Part time: 40,066 hours, 14,544 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE REMOVAL {B737-25-3-3636} - REMOVAL AND REPLACEMENT OF RH AFT SLIDE ASSY REMOVED, REPLACED, AND INSPECTED RH AFT DOOR SLIDE ASSY REF ROUTINE JOB CARD JE29-2560-1-9800.PARTS USED: 29-2566-9-0007, QTY :1 ROTABLE PARTS CHG:TT # 1392044 SN OFF 5916 PN OFF 29-2566-9-0007.SLIDE, FWD/AFT   OFF 29-2566-9-0007 5916 ON 29-2566-9-0007 8424 ACP RII INSPECTION
